# SDR SWIA202164909

- Difficulty date: December 31, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE TRACK FROM FS 364.00 TO 409.00+16 IS CORRODED   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED RH SIDE SEAT TRACK F.S. 364.00 - 409+16 IAW CRJ-200 AMM 53-01-11-000/400-802. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
